On extensions of homomorphisms and homotopies of commutative n -adic groups

Antoni Chronowski

Archivum Mathematicum (1991)

  • Volume: 027, Issue: 3-4, page 139-148
  • ISSN: 0044-8753

How to cite

top

Chronowski, Antoni. "On extensions of homomorphisms and homotopies of commutative $n$-adic groups." Archivum Mathematicum 027.3-4 (1991): 139-148. <http://eudml.org/doc/18324>.

@article{Chronowski1991,
author = {Chronowski, Antoni},
journal = {Archivum Mathematicum},
keywords = {retracts of -adic groups; extensions of homomorphisms; homotopies; commutative -adic groups},
language = {eng},
number = {3-4},
pages = {139-148},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {On extensions of homomorphisms and homotopies of commutative $n$-adic groups},
url = {http://eudml.org/doc/18324},
volume = {027},
year = {1991},
}

TY - JOUR
AU - Chronowski, Antoni
TI - On extensions of homomorphisms and homotopies of commutative $n$-adic groups
JO - Archivum Mathematicum
PY - 1991
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 027
IS - 3-4
SP - 139
EP - 148
LA - eng
KW - retracts of -adic groups; extensions of homomorphisms; homotopies; commutative -adic groups
UR - http://eudml.org/doc/18324
ER -

References

top
  1. A. Chronowski, The Pexider equation on n-semigroups and n-groups, Publ. Math. (Debrecen), 37 (1990), 121-130. (1990) Zbl0712.39022MR1063664
  2. I. Corovei, I. Purdea, Relations between the homomorphisms of n-groups and the homomorphisms of their reducts, Mathematica (Cluj), 25 (1983), 131-135. (1983) Zbl0543.20054MR0742756
  3. W. Dudek, J. Michalski, On a generalization of Hosszú theorem, Demonstratio Math., 15 (1982), 783-805. (1982) Zbl0523.20045MR0693541
  4. L. Fuchs, Abelian groups, Pergamon Press, Oxford - London - New York - Paris, 1960. (1960) Zbl0100.02803MR0111783
  5. M. Hosszú, On the explicit form of n-group operations, Publ. Math.(Debrecen), 10 (1963), 88-92. (1963) Zbl0118.26402MR0167544
  6. M. Kuczma, An introduction to the theory of functional equations and inequalities, Panstowe Wydawnictwo Naukowe, Warszawa - Krakow - Katowice, 1985. (1985) Zbl0555.39004MR0788497
  7. J. D. Monk, F. D. Sioson, On general theory of m-groups, Fund. math., 72 (1971), 233-244. (1971) Zbl0226.20079MR0294219
  8. E. I. Sokolov, The Gluskin - Hosszú theorem for the Dörnte n-groups, (Russian), Nets and quasigroups, Mat. Issled, 39 (1976), 187-189. (1976) MR0442135

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.